# SDR 2005UALA01301

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 39,804 hours, 14,374 cycles
- Engine: Iae V2527A5
- Engine time: 23,465 hours, 8,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER THE NR 1 ENGINE SURGED.   ECM SHOWS NO RECORD OF A SURGE/STALL. EEC/FADEC RECORDED NO STALL MESSAGE.  FMU WAS REPLACED FOR N1 OVER SPEED AND CHANNEL B FAULT. FMU TEST SHOWS NO FAULT FOUND.  CAUSE OF SURGE CAN NOT BE DETERMINED.
